Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kt12345

Upper Stomach/ Back Pain With Accutane?

Recommended Posts

I am in my second week of accutane and the past few days I have experienced a slight pain in my upper left and right area of my stomach. Sometimes I will feel it on the right side of my back as well. I know that body pain is part of accutane, I just am wondering if anyone else has experienced this and making sure it's nothing serious. It's definitely not unbearable. It's mostly like a small cramp then goes away.

Share this post


Link to post
Share on other sites

I already had back pains before starting accutane but I did feel that it was worse while I was on it. I literally felt like a dry prune lol! I had a lot of the bad side effects but it cleared me up like a baby. I hope u have a positive experience!! Good luck to you

Share this post


Link to post
Share on other sites

My brother had body pains like this- and he would cringe because he had to play in soccer games. Its a side effect listed, im not a doc. so my info is only coming from little ol me. But if you really have trouble with it give you derm a call or just wait out the months meds because blood tests dont lie when it comes to body changes. :) Good luck- im also going on my second week of accutane. I just am dry- :)

Share this post


Link to post
Share on other sites

Thanks sweet sunshine. What kind of side effects did you get?

Avada was everything okay with your brother in the end? I feel like I'm just freaking myself. Yea I figured I'll just wait til my blood tests. If I get really freaked out I'll try and get some blood tests on my own time.

Thank you both for your responses!

Share this post


Link to post
Share on other sites

My brothers 6 months on accutane was a tough journey- but his skin is beyond gorgeous now. Health wise he is great- Nothing negative at all. dont stress out to much over it- but right down in a note book anything you feel so you can be prepared when you visit the derm. :)

Share this post


Link to post
Share on other sites

Thanks sweet sunshine. What kind of side effects did you get?

!

I really went through some really hard times while on accutane :( I had A LOT of the bad side effects. I wont go into detail, don't want to be a Debbie downer. I will say this though.. I don't regret it one bit!! I stopped taking it at around 3-4 months because I couldn't handle it but shortly after I stopped taking it I stopped breaking out! It's been over 6 months now since I stopped and I haven't had a single breakout :) Stay hydrated, wear sunscreen, take your vitamins/fish oil.. Take care of yourself :) cheers to clear skin!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×